hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.2498/cit.1002186

A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems

Nikica Hlupic ; Department of Applied Computing, Faculty of Electrical Engineering and Computing, University of Zagreb
Ivo Beroš ; Department of Applied Mathematics and Computer Science, VERN’ University of Applied Sciences, Zagreb
Danko Basch ; Department of Control and Computer Engineering, Faculty of Electrical Engineering and Computing, University of Zagreb

Puni tekst: engleski, PDF (420 KB) str. 125-135 preuzimanja: 536* citiraj
APA 6th Edition
Hlupic, N., Beroš, I. i Basch, D. (2013). A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems. Journal of computing and information technology, 21 (2), 125-135. https://doi.org/10.2498/cit.1002186
MLA 8th Edition
Hlupic, Nikica, et al. "A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems." Journal of computing and information technology, vol. 21, br. 2, 2013, str. 125-135. https://doi.org/10.2498/cit.1002186. Citirano 05.03.2021.
Chicago 17th Edition
Hlupic, Nikica, Ivo Beroš i Danko Basch. "A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems." Journal of computing and information technology 21, br. 2 (2013): 125-135. https://doi.org/10.2498/cit.1002186
Harvard
Hlupic, N., Beroš, I., i Basch, D. (2013). 'A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems', Journal of computing and information technology, 21(2), str. 125-135. https://doi.org/10.2498/cit.1002186
Vancouver
Hlupic N, Beroš I, Basch D. A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems. Journal of computing and information technology [Internet]. 2013 [pristupljeno 05.03.2021.];21(2):125-135. https://doi.org/10.2498/cit.1002186
IEEE
N. Hlupic, I. Beroš i D. Basch, "A Derivative-free Algorithm for Finding Least Squares Solutions of Quasi-linear and Linear Systems", Journal of computing and information technology, vol.21, br. 2, str. 125-135, 2013. [Online]. https://doi.org/10.2498/cit.1002186

Sažetak
A novel derivative-free algorithm for solving quasilinear systems is presented. It resembles “classical” optimization approach but greatly simplifies computation, resulting in fast execution and numerical stability. Though the global convergence cannot be guaranteed, it turns out that the presented algorithm finds a solution as successfully as other commonly accepted methods. The algorithm is clearly developed and mathematically founded, and its properties are examined by comparisons with other methods.

Ključne riječi
derivative-free algorithm; optimization; quasilinear systems; linear systems

Hrčak ID: 109446

URI
https://hrcak.srce.hr/109446

Posjeta: 728 *